CORDIS - Risultati della ricerca dell’UE
CORDIS

Extremal Combinatorics: existence, counting and typical structure

Pubblicazioni

Almost all optimally coloured complete graphs contain a rainbow Hamilton path

Autori: Stephen Gould; Tom Kelly; Daniela Kühn; Deryk Osthus
Pubblicato in: Journal of Combinatorial Theory, Series B, 2022, ISSN 0095-8956
Editore: Academic Press
DOI: 10.1016/j.jctb.2022.04.003

Counting Hamilton cycles in Dirac hypergraphs

Autori: Stefan Glock, Stephen Gould, Felix Joos, Daniela Kühn, Deryk Osthus
Pubblicato in: Combinatorics, Probability and Computing, Numero 30/4, 2021, Pagina/e 631-653, ISSN 0963-5483
Editore: Cambridge University Press
DOI: 10.1017/s0963548320000619

Path decompositions of tournaments

Autori: Girão, António; Granet, Bertille; Kühn, Daniela; Lo, Allan; Osthus, Deryk
Pubblicato in: Proceedings of the London Mathematical Society, 2023, ISSN 1460-244X
Editore: Wiley
DOI: 10.1112/plms.12480

Hamiltonicity of graphs perturbed by a random regular graph

Autori: Alberto Espuny Díaz; António Girão
Pubblicato in: Randon Structures Algorithms, 2023, Pagina/e 857-886, ISSN 1098-2418
Editore: Wiley
DOI: 10.48550/arxiv.2101.06689

Path and cycle decompositions of dense graphs

Autori: António Girão, Bertille Granet, Daniela Kühn, Deryk Osthus
Pubblicato in: Journal of the London Mathematical Society, 2021, ISSN 0024-6107
Editore: Oxford University Press
DOI: 10.1112/jlms.12455

Dirac’s theorem for random regular graphs

Autori: Padraig Condon, Alberto Espuny Díaz, António Girão, Daniela Kühn, Deryk Osthus
Pubblicato in: Combinatorics, Probability and Computing, Numero 30/1, 2021, Pagina/e 17-36, ISSN 0963-5483
Editore: Cambridge University Press
DOI: 10.1017/s0963548320000346

Decompositions into isomorphic rainbow spanning trees

Autori: Stefan Glock, Daniela Kühn, Richard Montgomery, Deryk Osthus
Pubblicato in: Journal of Combinatorial Theory, Series B, 2020, ISSN 0095-8956
Editore: Academic Press
DOI: 10.1016/j.jctb.2020.03.002

Thresholds for Latin squares and Steiner triple systems: Bounds within a logarithmic factor

Autori: Kang, Dong Yeap; Kelly, Tom; Kühn, Daniela; Methuku, Abhishek; Osthus, Deryk
Pubblicato in: Transactions of the American Mathematical Society, 2023, ISSN 0002-9947
Editore: American Mathematical Society
DOI: 10.1090/tran/8954

Hamiltonicity of random subgraphs of the hypercube

Autori: Padraig Condon, Alberto Espuny Díaz, Antonio Girão, Daniela Kühn, Deryk Osthus
Pubblicato in: Proceedings of the 2021 ACM-SIAM Symposium on Discrete Algorithms (SODA), 2021, Pagina/e 889-898, ISBN 978-1-61197-646-5
Editore: Society for Industrial and Applied Mathematics
DOI: 10.1137/1.9781611976465.56

È in corso la ricerca di dati su OpenAIRE...

Si è verificato un errore durante la ricerca dei dati su OpenAIRE

Nessun risultato disponibile